# SDR QXEA200800298

- Difficulty date: March 16, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,626 hours, 34,227 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 860726
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 43,075 hours, 60,552 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2193, ON APPROACH THE LAVATORY SMOKE DETECTOR WENT OFF TWICE.  BOTH TIMES THE FLIGHT ATTENDANT REPORTED NO INDICATIONS OF SMOKE.  AIR WAS SMOOTH AND THE BLEEDS WERE ON MAX.  MAINTENANCE REPLACED THE AIR CYCLE MACHINE, CONDENSER/MIXER AND HEAT EXCHANGER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
